# SDR COMA0160417

- Difficulty date: June 30, 2001
- Submitted: July 16, 2001
- Operation: Air carrier
- Aircraft: N409CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7441
- Aircraft time: 1,091 hours, 930 cycles
- System (JASC): 5270 · Door Warning System
- Part: Door
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CARGO DOOR CAUTION MESSAGE.DEFERRED MAINTENANCE ON DOOR WARNING SYSTEM PER MEL 52-70-04.
